MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH - DULEX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH - DULEX; SURGICAL MESH
Catalog Number 0115191
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Unspecified Infection (1930); Necrosis (1971); Hernia (2240)
Date of Event 06/09/2009
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr represents the bard/davol dulex mesh (device #2).An additional supplemental emdr was submitted to represent the bard/davol composix kugel mesh (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2004 - patient was diagnosed with incarcerated ventral hernia thereby underwent laparoscopic converted to open repair with implant of composix kugel mesh (device 1).Per op notes, ¿adhesions were lysed.There were multiple hernia defects that were noted and reduced.The small bowel diverticulum was noted and resected.The hernia defects with omentum were reduced.A composix kugel mesh (device 1) was placed and sutured.¿ (b)(6) 2006 - patient was diagnosed with recurrent ventral hernia and abdominal mass thereby underwent open repair with excision of composix kugel mesh (device 1) and implant of synthetic mesh.Per op notes, ¿the scar was excised.Purulent material was noted and drained.Necrotic fat was excised.The mesh was noted and excised entirely.The defect was identified and repaired with synthetic mesh.¿ (b)(6) 2007 - patient was diagnosed with non-healing wound thereby underwent open repair with excision of scar, debridement of fascia and hernia repaired with sutures.(b)(6) 2009 - patient was diagnosed with incarcerated ventral hernia thereby underwent laparoscopic repair with implant of dulex mesh (device 2).Per op notes, ¿large scar was noted and excised.Adhesions were lysed.Multiple hernia defects were noted and reduced.A dulex mesh (device 2) was placed and sutured.¿ (b)(6) 2009 - patient was diagnosed with infected mesh and recurrent ventral hernia thereby underwent open repair with excision of dulex mesh (device 2) and implant of allomax (device 3).Per op notes, ¿the cutaneous scar and necrotic tissues were excised.Adhesions from prior mesh (device 2) were lysed.The mesh (device 2) was excised.The ventral hernia was noted and repaired with allomax mesh (device 3) using sutures.¿.

Brand Name
MESH - DULEX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BRIDGER BIOMED, INC. -3031159
2430 north 7th avenue
bozeman 59715
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23727465
Report Number1213643-2025-01166
Device Sequence Number18696030
Product Code FTL
UDI-Device Identifier00801741011849
UDI-Public(01)00801741011849(10)BRSK8315
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K003917
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2009
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115191
Device Lot NumberBRSK8315
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale